# SDR SIMA20141021005

- Difficulty date: October 21, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 27,790 hours, 24,879 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Noisy
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTED LOUD SQUEALING SOUND COMING FROM THE EMER EXIT AT ROW 11 ON RT SIDE OF ACFT.  REMOVED RT WING EMER EXIT DOOR, INSPECTED NO DEFECTS NOTED, INSTALLED DOOR IAW AMM 52-21-00.  PRESSURIZED ACFT IAW AMM 21-31-00, NO DEFECTS NOTED, RETURN TO SERVICE.
